On Polya-Szego fractional inequalities via Hadamard fractional integral

Polya-Szego fractional inequalities

  • Asha Baban Nale Dr.B.A.M.U. aurangabad
  • Deepak B. Pachpatte Dr.B.A.M.U. aurangabad
  • vaijanath L. Chinchane Devgiri institute of engineering and management studies

Abstract

The main aim of present paper is to establish some new fractional integral inequalities similar to Pólya–Szegő integral inequality using Hadamard Fractional integral operators and some other fractional inequality related to Minkowsky inequality by using the Hadamard fractional integral operator. Also, we discuss few special cases of Minkowsky inequality inequalities.

Author Biographies

Deepak B. Pachpatte, Dr.B.A.M.U. aurangabad

Departmet of mathematics

vaijanath L. Chinchane, Devgiri institute of engineering and management studies

Depatment of mathematics

Published
2022-04-12
How to Cite
NALE, Asha Baban; PACHPATTE, Deepak B.; CHINCHANE, vaijanath L.. On Polya-Szego fractional inequalities via Hadamard fractional integral. Eurasian Bulletin of Mathematics (ISSN: 2687-5632), [S.l.], v. 4, n. 3, p. 211-219, apr. 2022. ISSN 2687-5632. Available at: <http://www.ebmmath.com/index.php/EBM/article/view/84>. Date accessed: 29 sep. 2022.